# SDR 96ZZZX1031

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 7635109002048
- Condition: Damaged
- Location: Servo Mount
- Part time: 3,856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK PERFORMED TO SERVO MOUNT PADS BEYOND LIMITS OF OVERHAUL MANUAL SA4047-76-7-8.  REWORK AREAS MEASURE IN LENGTH FROM .063 INCH LONG TO 2.957 INCH LONG, WIDTHS MEASURE FROM .063 INCH TO .352 INCH.  DEPTHS MEASURE FROM .015 INCH TO .028 INCH AND REWORKED AREAS ARE WITHIN 1 INCH OF EACH OTHER.  SUBMITTER STATED, DO NOT REWORK SERVO PAD BEYOND THE LIMITS OF THE OVERHAUL MANUAL.  COMPONENT WAS LAST OVERHAULED BY CANADIAN COMPONENT SERVICES ON FEBRUARY 2, 1993, AT TT OF 6,379.5 HOURS.
